Qualitative cluster sets
Colloquium Mathematicum, Tome 32 (1974) no. 1, pp. 113-118
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_1_113_118,
author = {W{\l}adys{\l}aw Wilczy\'nski},
title = {Qualitative cluster sets},
journal = {Colloquium Mathematicum},
pages = {113--118},
year = {1974},
volume = {32},
number = {1},
doi = {10.4064/cm-32-1-113-118},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-1-113-118/}
}
Władysław Wilczyński. Qualitative cluster sets. Colloquium Mathematicum, Tome 32 (1974) no. 1, pp. 113-118. doi: 10.4064/cm-32-1-113-118
Cité par Sources :